# SDR JJBA20250210010

- Difficulty date: February 10, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 47,875 hours, 30,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE CENTER FAIRING EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED RH SIDE CENTER FAIRING EMERGENCY LIGHT. OPS CHECK SAT.
